Stability of linear difference and differential inclusions

Diamond, P. and Opoitsev, V. I. (2001) Stability of linear difference and differential inclusions. Automation And Remote Control, 62 5: 695-703. doi:10.1023/A:1010258420380

Author Diamond, P.
Opoitsev, V. I.
Title Stability of linear difference and differential inclusions
Journal name Automation And Remote Control   Check publisher's open access policy
ISSN 0005-1179
Publication date 2001-05-01
Sub-type Article (original research)
DOI 10.1023/A:1010258420380
Volume 62
Issue 5
Start page 695
End page 703
Total pages 9
Editor S.O. Kuznetsov
Place of publication Russian Federation
Publisher MAIK Nauk - Interperiodica, Mezhdunarodnyi Otdel
Language eng
Subject CX
230119 Systems Theory and Control
780101 Mathematical sciences
Abstract Any given n X n matrix A is shown to be a restriction, to the A-invariant subspace, of a nonnegative N x N matrix B of spectral radius p(B) arbitrarily close to p(A). A difference inclusion x(k+1) is an element of Ax(k), where A is a compact set of matrices, is asymptotically stable if and only if A can be extended to a set B of nonnegative matrices B with \ \B \ \ (1) < 1 or \ \B \ \ (infinity) < 1. Similar results are derived for differential inclusions.
Keyword Automation & Control Systems
Instruments & Instrumentation
Q-Index Code CX

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 01:00:33 EST